# SDR MWEA00655

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 991152911
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND GALLEY DOOR INTERCOSTAL ANGLE CRACKED ON THE FORWARD PORTION OF BEAM NR 4.  FABRICATED AND INSTALLED REPAIR ANGLE.  (M)
